Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes red vaginal discharge after taking Progesterone Vaginal Gel injection?

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3777 Questions

default
Posted on Mon, 11 Jan 2016 in Infertility Problem
Question: hi dr,

I had done IUI and my periods was due on 17th Dec.Dr told on 16th I need to take pregnancy test but it was negative.I got my periods on 20th dec but it is like spotting and I had progestrone vaginal gel injections so some red substance is coming out from my vagina.What should I do?
doctor
Answered by Dr. Mahesh Koregol 15 minutes later
Brief Answer:
Stop progesterone

Detailed Answer:
Hi,

I understand your concerns.

Red substance coming out i your regular periods bleeding. Please stop using progesterone vaginal gel and injections.

Progesterone supplements have no role now as you got your periods.

Please wait for periods to complete and go for another IUI cycle as you have got you periods.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Progestrone

doctor1 MD

Dr i am 5 weeks pregnant through ivf. i have been taking progestrone vaginal suppositries 400mg thrice a day. Lately i have noticed brown colour...

doctor1 MD

I am 5 weeks pregnant. I have undergone ivf icsi . Since embryo transfer i have been using naturogest progestrone vaginal suppositries 3 times a...

doctor1 MD

Hello, I'm 52 years old in 2014 I went through IVF, shots, etc.. I did not get pregnant so I stopped..., shortly after I had stopped having my...

doctor1 MD

Hi Doctor, I am 35 yr old and trying for a baby since last 9 years. I have been under treatment for IUI, Last month I had gone for 3rd IUI. Doctor...

doctor1 MD

Hi, I am taking Meprate 10 mg tablet, which my gynaec gave me for regularising my periods as I ad irregular periods and planning for pregnancy. I...